# SDR ASAA2021122637012

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,082 hours, 15,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: 8200037710ATS
- Condition: Detached
- Location: Mid Cabin Ceilin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK OF EXIT SIGN MID CABIN IS MISSING. GROUNDED - YES. INSTALLED EXIT SIGN LENS PER B737-800 AMM 33-51-01 NO DEFFECT NOTED.
